# SDR SWAA083791

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 55,350 hours, 48,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE LOOSE.  REPOSITIONED SLIDE ASSY PER MM.
